# SDR MASA2015031112954

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,038 hours, 21,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.
